MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 5 PRIMARY LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 5 PRIMARY LEFT; KNEE COMPONENT
Model Number EFSRN5PL
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent left tkr on (b)(6) 2018.Revised on (b)(6) 2021 due to ligament laxity and instability.Replaced with the evolution revision system with stems and augments.Additional history - patella resurfaced on (b)(6) 2019 and insert replaced from 10mm to 14mm, reason unknown.(b)(4).

Brand Name
EVOLUTIONMP FEM CS/CR NON-POR SIZE 5 PRIMARY LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11400170
Report Number3010536692-2021-00125
Device Sequence Number11895127
Product Code HRY
UDI-Device IdentifierM684EFSRN5PL1
UDI-PublicM684EFSRN5PL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN5PL
Device Catalogue NumberEFSRN5PL
Device Lot Number1729102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2021
Initial Date Received by Manufacturer 02/14/2021
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR